Kovalevskaya Exponents and Poisson Structures
Regular and Chaotic Dynamics, 1999, vol. 4, no. 3, pp. 13-20
pdf (248.75 Kb)
We consider generalizations of pairing relations for Kovalevskaya exponents in quasihomogeneous systems with quasihomogeneous tensor invariants. The case of presence of a Poisson structure in the system is investigated in more detail. We give some examples which illustrate general theorems.
Borisov A. V., Dudoladov S. L., Kovalevskaya Exponents and Poisson Structures, Regular and Chaotic Dynamics, 1999, vol. 4, no. 3, pp. 13-20